# SDR 98ZZZX4141

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS NOTED ON AFT FRAME FOR FORWARD ADF LOOP ANTENNA FS 720 AT BL ZERO (APPROXIMATELY).
